English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computation of ATR Darmon points on nongeometrically modular elliptic curves

MPS-Authors
/persons/resource/persons235376

Guitart,  Xavier
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235771

Masdeu,  Marc
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Guitart_computation_oa_2013.pdf
(Any fulltext), 281KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Guitart, X., & Masdeu, M. (2013). Computation of ATR Darmon points on nongeometrically modular elliptic curves. Experimental Mathematics, 22(1), 85-98. doi:10.1080/10586458.2013.738564.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1983-C
Abstract
There is no abstract available